# SDR ATJ2009F00000

- Difficulty date: July 28, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N1494X
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570262
- Engine: Cont TSIO360*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6704014
- Condition: Broken
- Location: Lt Mlg
- Part time: 4,365 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR WOULD NOT COME DOWN AND LOCIN IN FLIGHT.  EMERGENCY PROCEDURES USED TO EXTEND GEAR.  AFTER LANDING ACFT WAS MOVED BY GROUND PERSONELL AND LT GEAR COLLAPSED.  FWD LT GEAR FITTING WAS FOUND TO BE PARTIALLY MISSING.  SB HAD BEEN COMPLIED WITH.  SUGEST INSP OF PART INTERVALS BE CONTINUED EVEN AFTER SB COMPLIANCE.  (K)
